How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 29251
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I have low adrenals,Dr. has reduced the Armourthoride and I

Customer Question

I have low adrenals,Dr. has reduced the Armourthoride and I have no energy, feeling fatigued all the time
What can I do to regain my strength. I am 73 years old but am growing older by the day.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

Low adrenals should be treated with low dose oral steroid like hydrocortisone 5 mg daily.

Armor thyroid dose should be increased as well.

And testosterone deficiency also should be checked.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star).
Please bookmark my profile for fast, reliable and authentic answers!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/